# SDR DALA2024091108939

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,207 hours, 30,460 cycles
- System (JASC): 5751 · Ailerons
- Part: Servo
- Condition: Excess Play
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 EXCESSIVE PLAY SERVO CONTROL O/B ON RH AILERON. CORRECTIVE ACTION: REPLACED SERVO CONTROL (33CE4) O/B AILERON AT R/H WING AS PER AMDS CARD # 2714-4001. (0549641)
